# SDR SWIA200515177

- Difficulty date: April 4, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 18,908 hours, 28,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP CRACKED AT FRAME 12A JUST AFT LT DV WINDOW,  ITEM FOUND AT C-CHECK INSPECTION.  REPLACED INTERCOSTAL AT FRAME 12A AFT OF PILOT'S DV WINDOW PER EMB120 SRM 51-40-02.
